Wheezing and coughing and my inhaler and nebulizer don't help
went to the doctor like 2 weeks ago and got some antibiotics for something. Two days after I start taking the antibiotics I get this horrible cough, wheezing in my lungs, and shortness of breathe. I figured I would just continue taking the antibiotics and see if this would help clear it all up. I have been done with the antibiotics for two days now and I still have the same symptoms. I use my inhaler and nebulizer but I still have a hard time breathing and the wheezing and coughing. What is wrong with me? I have even tried using the vicks vapor rub, decongestant pills help a little bit, teas and other home remedies but nothing is helping. Anyone have any ideas?
You need to talk to your doctor - it could be an allergy to the antiobiotics and now you have to calm down the inflammation that was caused in the lungs. If you took the antiobiotics because of a cold or infection that could have been the precrusor to all the problems.
If it doesn't improve in a day or two you will need to see your doctor about getting a stronger inhaler or possibily steriods.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.